# SDR SWAA2014082931432

- Difficulty date: July 27, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 69,985 hours, 65,974 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: 6560578
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LINER CRACKED IN SEVERAL PLACES.  REPAIRED LINER IAW EA.
